MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0636
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited infection and was part of the system revision.There were no additional adverse patient effects reported.The rv lead was explanted.

Brand Name
RELIANCE 4-FRONT
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14215571
Report Number2124215-2022-13525
Device Sequence Number11796675
Product Code LWS
UDI-Device Identifier00802526496868
UDI-Public00802526496868
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/08/2023
Device Model Number0636
Device Catalogue Number0636
Device Lot Number506873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Initial Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age84 YR
Patient SexUnknown